# SDR SWAA2018120427303

- Difficulty date: November 9, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 41,529 hours, 24,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY WAY MOPSILL CRACKED AT BS 303.9, STR 17L.  R&R MOPSILL IAW SRM & DWG.
